Connect with us

Health

Gold Coast University Hospital patient has anaphylactic attack after receiving Pfizer vaccine – 7NEWS.com.au

Health officials say the patient had a history of allergies and anaphylactic attacks – and has recovered quickly.

Published

on

Article feature image

A Queensland recipient of the Pfizer vaccine had an anaphylactic attack after getting the coronavirus jab.
The incident happened at the Gold Coast University Hospital on Thursday afternoon.
Health authorities were aware that the patient had a history of anaphylaxis.
To be safe, they observed the woman for 15-30 minutes after giving her the jab, as is standard procedure.
During this time, the patient started showing signs of an allergic reaction.
Medics responded quickly with the appropriate treatment,…

Click here to view the original article.

Continue Reading
Advertisement

You might also like ...

Article feature image
Altered neural functioning in Parkinson’s patients changes the way art is perceived and valued – News-Medical.Net
Article feature image
Eating mushrooms slashes cancer risk – NEWS.com.au